# SDR SWIA200514868

- Difficulty date: April 12, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 5,359 hours, 4,189 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FO'S SIDE WINDOW CRACKED.  REPLACED FO'S SIDE WINDOW IAW AMM 56-12-01.  OPERATIONAL CHECK GOOD, P/N:  NP-139322-10 S/N OFF:  03051H6864
